# SDR DL757071568

- Difficulty date: November 28, 2007
- Submitted: December 7, 2007
- Operation: Air carrier
- Aircraft: N628DL
- Make and model: Boeing 757232
- Aircraft serial: 22918
- Aircraft time: 67,900 hours, 33,111 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Bellmouth
- Part number: 353N40141
- Condition: Cracked
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU AIR INTAKE PLENUM BELLMOUTH CRACKED.  MODIFED BELLMOUTH PER SERVICE BULLETIN 757-49-0011.
